MathSciNet Relay Station
MathSciNet bibliographic data
MR2178962 57M50 (53C23 57N10)
Boileau, Michel; Leeb, Bernhard; Porti, Joan Geometrization of 3-dimensional orbifolds. Ann. of Math. (2) 162 (2005), no. 1, 195–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Wed, 23 Aug 2017 12:18:43 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=879eeddfbb46d5de60f4f4c9dfe9d03d; path=/; expires=Wed, 11-Jun-2031 12:18:43 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=69 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 546 W[s6~^~ũ:Y?l@&@I; $ݝmv:Xd1N{!&$3$,w.t sJ÷˛= uJm(ۗ 4! ~Cͺ-KI\qC 'y|x%0_V OtEi[V#.o\uc\L.܉e[nFIEJp/~'^Ti ּJt@yuiatq< ;nHrXe9C rRTo##Ts[ vHɔz"&q1\Dڧǎ5IDb.ȹB TټndDɖFL"# L6Hw0 (,y;J4?I:y&16%߽+=ݥKfPr`}4Ak{w?nPQ 5WJPFb$6D)sKHтpsVuP;wd(]2z]LH$6"EޒV霃3h&*c)HBp\qO0 = 04,qtڝFUI)CYwa"@Q$>5OBNrƅ T3%3hbEXb؜ E7Wo@@<*K̬Ͻm?#;=9{]~ Čf>̹Ţmh3#ӆ13. ~I?m^"An9j„zap4F+(+%r9~䠪` SKቓKF.q*b$|lM( .漀:0grAa<*>]0,ro!b7|ϙ#@@U@UzŪALٖ?25=7GN% jS*:]kKeQC|ъ62/ 639f3&}@޵Ղ@>SeDF8@ABm+z͘!ʛbsWQO[>^/uwFbPVDp|}@quoLݪՀPZͪjtʹ]~{\(<v;ߨ*e2!2F Me`#jן £Ӱ]?>joںY2j w'_ Wo 4eqhTFƸ!{s %˷uzX+W[_G/a a (Z 0